Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/2924
Title: Heterogeneity in Returns to Schooling: Econometric Evidence from Ethiopia
Authors: Girma, Sourafel
Kedir, Abbi Mamo
First Published: 2005
Citation: Journal of Development Studies, 2005, 41 (8), pp.1405-1416
DOI Link: 10.1080/00220380500187026
ISSN: 0022-0388
Links: http://www.tandfonline.com/doi/abs/10.1080/00220380500187026
http://hdl.handle.net/2381/2924
Type: Article
Appears in Collections:Published Articles, Dept. of Economics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.